MAUDE Adverse Event Report: MORTARA INSTRUMENT ELI280 WAM AHA BAN WLAN USBD DICOM; ELECTROCARDIOGRAPH

MORTARA INSTRUMENT ELI280 WAM AHA BAN WLAN USBD DICOM; ELECTROCARDIOGRAPH
Model Number ELI280-CAA-AAFBD
Medical Device Problem Code Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/09/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the eli280 had intermittent connectivity issues.This event was captured under hillrom complaint ref #: (b)(4).
 
Additional Manufacturer Narrative
The eli 280 is a 12-lead electrocardiograph device intended to be used to perform 12 lead resting ecgs.The acquired data can be reviewed, stored, printed, and/or transmitted to an emr system.The eli 280 resting electrocardiograph is indicated for use to acquire, analyze, display, and print electrocardiograms.Device is indicated for use to provide interpretation of the data for consideration by a physician.Device is indicated for use in a clinical setting, by a physician or by trained personnel who are acting on the orders of a licensed physician.It is not intended as a sole means of diagnosis.The interpretations of ecg offered by the device are only significant when used in conjunction with a physician over-read as well as consideration of all other relevant patient data.Device is indicated for use on adult and pediatric populations.The device is not intended to be used as a vital signs physiological monitor.The device was not returned for investigation; therefore, a root cause into the reported malfunction could be established.If the eli 380 device loses connection to the wireless network, the device is unable to transmit or receive ekg¿s.This failed connection may result in a delay of patient treatment which may cause or contribute to a serious injury or death.Therefore, hillrom is reporting this alleged connection failure as a product malfunction.Based on this information, no further action is required at this time.If additional information is received, hillrom will submit the findings in a supplemental report.

Brand Name
ELI280 WAM AHA BAN WLAN USBD DICOM
Common Device Name
ELECTROCARDIOGRAPH
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
frances coote
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key17256481
Report Number2183461-2023-00013
Device Sequence Number5885210
Product Code DPS
UDI-Device Identifier00812345026252
UDI-Public812345026252
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberELI280-CAA-AAFBD
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2023
Initial Report FDA Received Date07/05/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown